# SDR AJN2002F00000

- Difficulty date: November 27, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N906PG
- Make and model: Boeing 727-200
- Aircraft serial: 20728
- Engine: Pwa JT8D17R
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652245320
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR RETURNED DUE TO NR 3 ENGINE FIRE WARNING ILLUMINATED ON TAKEOFF CLIMB.  CREW COMPLETED CHECKLIST.  LIGHT EXTINGUISHED AFTER NR 3 THROTTLE AT IDLE.  MAINTENANCE FOUND NR 3 ENGINE 8TH STAGE DUCT CRACKED AND UPPER COWL DAMAGED.  REMOVED AND REPLACED NR 3 ENGINE 8TH STAGE DUCT IAW MM.  LEAK CHECK GOOD ON ENGINE RUN.  ACCOMPLISHED SRM REPAIR ON UPPER COWL IAW SRM.
